# SDR FDEA201003251006

- Difficulty date: March 25, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24442
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP, LOWER SURFACE, OTBD WEDGE SECTION, JUST BELOW THE   OUTBD HINGE FAIRING, APPROX 14 INCHES FROM THE T/E AT STA XW 273.000 HAS SKIN DAMAGE/ PUNCTURE 9" H X 10" W.  REMOVED DAMAGED SKIN IAW MD/DC10-10 SRM 51-31-01, VOL II.  FABRICATED NEW SKIN   SECTION AND REPAIR SPLICE IAW MD/DC10-10 SRM 57-10-00, FIG 4, NOTE 4, VOL I.  APPLIED   ADHESIVE PRIMER TO DOUBLER, REPAIR SKIN, SPAR AND RIBS IAW MD/DC10-10 SRM 51-71-00,   PARA D, VOL II.  INSTALLED NEW SKIN SECTION AND REPAIR SPLICE IAW MD/DC10-10 SRM 51-  31-01, VOL II.
